Jump to content

minoxidil post transplant question


hairgainer
 Share

Recommended Posts

  • Regular Member

Hey guys!

 

I'm about 2 months post op a FUE procedure and I have used minoxidil 5% for the last 5 weeks. However, I'm starting to notice some side effects, It's making my skin look bad in the face and It's giving me alot of bloat and a puffy look.

I'm thinking about stopping the minoxidil, but my question is, for how long is it recommended to use minoxidil post a hair transplant?

 

I have to say that I also had some shockloss in the recipient area, so I guess that Minox. is important to get those native hairs that fell in to shock back. So my question is, for how long do I have to use the minoxidil, to promote faster growth of the HT hairs and possibly get the shocklossed hairs back.

 

Thank you for your answers!

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...